# SDR 95ZZZX5968

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6912D
- Make and model: Piper PA-28-181
- Aircraft serial: 288590052
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Attach
- Part number: 7873903
- Condition: Cracked
- Location: Rt Mlg Torque
- Part time: 9,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, VISUALLY DISCOVERED CRACK .50 INCH LONG ON RT MLG AXLE STUB OUTBOARD TORQUE LINK ASSY POINT.  FURTHER EXAMINATION DISCOVERED CRACK EXTENDED 1 INCH LONG INSIDE OF THE MACHINED AREA.  AREA BARELY VISIBLE DUE TO LUBRICANTS/DIRT ON THE PART.  SUSPECT CAUSE IS FATIGUE.
